Propranolol for opiate withdrawal

Common Questions and Answers about Propranolol for opiate withdrawal

inderal

HI I help a lot of people get free of this stuff as for how long will it take on the good side a couple of weeks for the physical withdrawal and a month for the mental stuff for me it was a solid 2 weeks of withdrawal then it took about 90 dasys for things to come around for most it will be somewhere in the middle it something only time and God will heal I will say this it is so so worth it to not be chained to this stuff and worth every bit of misery to break free good luck and God bless......
A couple things you should be aware of, though-- first, tramadol is an 'agonist' at opiate receptors, accounting for a portion of it's effects. Tramadol also has serotonergic properties that contribute to the analgesia from the medication. In my practice I have met a number of addicts to tramadol; I have had several tramadol addicts present after grand mal seizures, one that happened while the patient was driving, causing a severe car accident!
They gave me meds for the creepy crawlies due to withdrawal - you can't say you have restless leg syndrome. It won't work. You basically have to tell on yourself and be ready to get your life back. This is called propranolol. They also subscribed clonidine (no, not klonipin) and xanax and ambien. It wasn't so hard, Not anywhere as hard as I thought it would be. But for about a month I had stomache issues and W/D aches and pains.
I was doing about $50-$90 worth of heroin(smoking it) a day for over 2 yrs. checked in to a methadone clinic about 4 months ago, and don't like needing methadone. But after stating methadone(90mg a day), I must say, I had huge benefit on my quality of life and only cost $25 per/week so it wasn't costing near as much.
There are drugs out there that are more effective than methadone and suboxone in mediating opiate withdrawal. The drug companies won't market them for addiction treatment because they'd rather have you be on methadone for a year than trazodone for a week.
I second what Atlastfree said. I use Propranolol. I use it for more than just anxiety, but it definitely helps the physical manifestations.
It is an old blood pressure med that works well for opiate withdrawal, as well. I thought I'd let you know so that you can look into it for the short-term if when you taper further things get worse (as they did for me). Be gentle with yourself -- you are tapering down off of other meds, too. If I were you, and things get to be too much, just stick with the pain med taper.
you realize you are taking more and more to get the desired affect, and you either stop for a while or you spend a lot of money on getting more. My insurance will pay for the pills but they won't pay for treatment. So my premium is 300 a month, deductible for a specialist is 2500, and it won't pay for the specialist I need...but it will pay for pills that are dangerous to discontinue when they won't work anymore. I'm upset. Thanks for replying. I'll be careful.
it's the theory of my pharmacist that the drug speeds up the metabolism of the propranolol which then produces the withdrawal feelings from propranolol. if you do not keep a steady blood level, your heart starts racing and you get spikes in blood pressure, heart palps, etc. in any event, i have noticed that even if i have been clean for weeks and then take a dose or two, this effect happens within a few hours.
There are many medications out there for headaches that are non-addicting. I take Imitrex for my headaches, it works very well for me and it is non-narcotic and very safe. There are many other medications that are similar to imitrex which also work very well. Perhaps you could write back and give us a little more info. on your situation. How long have you been having the headaches? Were they diagnosed as being migraine? How long have you been taking the ultram and at what daily dose?
I would tell your cardio specialist or doctor about that. Beta Blockers like propranolol are really good for palpitations, and they are not a controlled substance either. In fact they mimic the calming effects of benzos without the addiction and serious withdrawal From your post, i don't know if you are taking this dose once or how many times a day. If its just once a day, and with your serious medical condition you are not having an addiction problem.
Imodium really helps alot of the withdrawal symptoms.take ten mils of it but don't do this too often for obvious reasons. you can do it.We are here for you.
Oxys are hard to get off of. Maybe you can get some more short acting opiods and do that for about a couple weeks. Then the WDs won't be so bad. I don't care what anyone says, knock yourself out with xanax or something - thats the only way I got through it and get some hyland's restless leg syndrome OTC. I basically told on myself to my doctor and he prescribed me propranolol 3x a day for those "tremors" I call the creepies and .1 MG of clonodine at night .
Hey.. saw this post and wondering if taking 2 Excedrin PM @ NIGHT is bad??? I am a recovering addict x's 75 days off of a 8-10 Norco habit a day x's 3 years for 2 back surgeries and was told that I could take the Excedrin PM in order to help relieve my sciatic pain and back pain at night so that I could get some sleep... Am I setting myself up for ANOTHER withdrawl here by taking the Excedrin PM at night??
I took Savella for two weeks and had to quit taking it. I felt like I was going to die! My pain got worse (and I thought it was already bad), the top of my head felt like it was going to explode, I broke out in awful sweats, felt spacey and like I was going to pass out, and the WORSE side effect was the nausea. I took it without food and threw up, so I started taking it with food and still threw up. I then decided to take it and lie down for a while.
Hi, my partner has been having terrible trouble falling asleep, he complains of feeling a huge surge of adrenaline just as he is about to drift to sleep, this can continue for quite a while until he is so exhausted his body has no choice but to sleep.(this feeling is not associated with any physical twitching or jerking of muscles or limbs) He has fairly recently stopped taking citalopram which was prescribed to alleviate anxiety which he was diagnosed with many years ago.
Excessive yawning is also associated with opiate withdrawal and the consumption of a variety of drugs that affect neurotransmitters, such as drugs prescribed for Parkinson's disease or depression. ("http://www.diagnose-me.com/cond/C653304.html) How many of us have been on medication for depression? Good Luck, I hope you all find a cure soon.
For around three or four years now, I have been suffering from headaches some two hours or more after the consumption of any amount of alcohol - although typically as few as two drinks upwards of any kind of alcohol. The headaches come on slowly but persistently and follow a line from the left side of my neck across the top of my head to just above the left eyebrow. They are not sharp pains but more of a constant 'throb' and can go on for hours.
MedHelp Health Answers